# SDR SIMA200202307

- Difficulty date: January 2, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N714BZ
- Make and model: Emb EMB-135LR
- Aircraft serial: 145260
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION MAINTENANCE, FOUND THE GALLEY CENTER BEAM CORRODED BETWEEN FRAMES 18 AND 23.  MAINTENANCE REPAIRED THE GALLEY CENTER BEAM IAW EMB REPAIR STATEMENT NGST-0012/02.  (M)
